# SDR SIMA201105602

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 22,982 hours, 145,471 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON THE RAMP THE AIRCRAFT WAS STRUCK BY A DEICE TRUCK NEAR THE SERVICE DOOR.  SKIN HAS SEVERAL DENTS ON FRAME 22 BETWEEN STRINGERS 20 AND 18.  THE SHEAR CLIP FROM 18 TO 19 CRACKED.  SHEAR CLIP FROM 19 TO 20 WAS DENTED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FUSELAGE IAW EO EM-53MR-1776.
